SPECTRUM OF THE POINCARE MAP FOR PERIODIC REFLECTING RAYS IN GENERIC DOMAINS

A. Petkov, L Stoyanov

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)505-518
Number of pages14
JournalMathematische Zeitschrift
Volume194
Issue number4
DOIs
Publication statusPublished - 1987

Cite this

@article{2b1b2a5e922d4eae8785a93b7ebc80f2,
title = "SPECTRUM OF THE POINCARE MAP FOR PERIODIC REFLECTING RAYS IN GENERIC DOMAINS",
author = "A. Petkov and L Stoyanov",
year = "1987",
doi = "10.1007/BF01161919",
language = "English",
volume = "194",
pages = "505--518",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer-Verlag London Ltd.",
number = "4",

}

SPECTRUM OF THE POINCARE MAP FOR PERIODIC REFLECTING RAYS IN GENERIC DOMAINS. / Petkov, A.; Stoyanov, L.

In: Mathematische Zeitschrift, Vol. 194, No. 4, 1987, p. 505-518.

Research output: Contribution to journalArticle

TY - JOUR

T1 - SPECTRUM OF THE POINCARE MAP FOR PERIODIC REFLECTING RAYS IN GENERIC DOMAINS

AU - Petkov, A.

AU - Stoyanov, L

PY - 1987

Y1 - 1987

U2 - 10.1007/BF01161919

DO - 10.1007/BF01161919

M3 - Article

VL - 194

SP - 505

EP - 518

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -